# SDR FDEA200906122045

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,398 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2551030700260Y
- Condition: Separated
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TOWER REPORTED SEEING "SOMETHING"  FALL OFF THE AIRPLANE. DIVERTED WHEN TOLD IT  MAY HAVE BEEN A GEAR DOOR.  REPLACED MISSING PANEL A2551030700260Y (LT MLG BAY FWD BULKHEAD).
